MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"

Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Catalog Number SYRSI101292Z
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Other
Event or Problem Description
It was reported that "can¿t fill them up with anything without the needle retracting and being un-usable" and "we can¿t use without needle getting exposed/retracted.".
 
Additional Manufacturer Narrative
The customer reported that they ¿can¿t fill them up with anything without the needle retracting and being un-usable¿ and ¿can¿t use without needle getting exposed/retracted.¿ medline received 2 boxes of syringes in new condition, randomly selected 30 samples, performed visual inspection, removed the caps, filled each sample with water up to 50 units and then up to 100 units, slowly pulled out the plungers to the desired amount, and removed the fluids without any issue.The complaint was not confirmed; visual inspection found no manufacturing or any other defect preventing the samples to work properly, no issues were experienced with the safety feature being engaged during this process or the needle becoming exposed, and the safety shield only activated when excessive force was used.The documented cause was ¿not confirmed with received sample,¿ and based on the review of the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50804770
Report Number1417592-2026-43754
Device Sequence Number18367810
Product Code FMF
UDI-Device Identifier20888277657295
UDI-Public20888277657295
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberSYRSI101292Z
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown